# SDR CAL960384

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446104
- Condition: Inoperative
- Location: Nlg
- Part time: 21,698 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0744 - THE LANDING GEAR WOULD NOT EXTEND INITIALLY ON APPROACH TO EWR.  THE GEAR DID NOT MOVE AND THERE WERE NO WARNING LIGHTS.  THE GEAR HANDLE WAS CYCLED, AND THE GEAR EXTENDED WITH A LOUD BANG AFTER FIVE SECONDS.  MAINTENANCE FOUND THE NLG RETRACT ACTUATOR AT FAULT.  THE NLG RETRACT ACTUATOR WAS REMOVED AND REPLACED.  THE NOSE GEAR HYDRAULIC MODULE, NLG HYDRAULIC TRANSFER CYLINDER, AND NLG LOCK ACTUATOR WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
